Hi Raven and welcome.
Unfortunately, any of the 3 things you listed can cause extreme fatiuge. If you are in a flare (which it sounds like you are) that will cause the fatigue. Methotrexate can cause it as well as depression. Jody is right - folic acid can really help as well as adding a B complex vitamin. Your doctor can perscribe something that can take the place or empahsize the folic acid....uh...the name is leucavorin, I think. Someone here just started taking it.
My situation is very similar to yours - I'm 37 with a 6 and 7 year old. I take Arava (same medicine class as methotrexate) and hydorxichloriquine (???? Plaquenil, basically.) I have psoriatic arthritis. I take a few folic acid in the a.m. w/my meds and a b complex at night with my meds. Drink lots of water.
Other things that may help - if you have any food allergies and sensitivies, I would avoid those. Stretching can sometimes help. Warm soaks as well can often soothe achy bodies.